# SDR DALA2021111106963

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,069 hours, 40,938 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Overheated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ON PREFLIGHT, STRONG ODOR NOTICED IN COCKPIT, ELECTRICAL TYPE SMELL. CORRECTIVE ACTION: PERFORMED SMOKE AND FUMES CHECK PER B757 AMM 21-72. OVERHEAD LIGHTS, PASSENGER READING LIGHTS, PSU LIGHTS, IFE, GALLEY,E&E BAY, CARGO BAY INSPECTED. FOUND NO SMOKE OR FUMES. NOTICED STRONG ELECTRICAL TYPE SMELL COMING FROM LH INSTRUMENT PANEL. CHECKED ALL INSTRUMENTS WITH IR THERMOMETER FOUND THAT THE LEFT ENGINE LOW PRESSURE KORRY SWITCH HAS EXCESSIVE HEAT. WHEN REMOVED FOUND THAT IT WAS BROKEN. R&R SWITCH PER B757 WPM 33-16-51. AFTER REPLACING KORRY SWITCH LEFT INSTRUMENTS IN FULL BRT FOR 1HR NO MORE SMELL PRESENT. C/W AMDS WORK CARD. (8100794)
